# SDR DHL2003748008

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Slat Act Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DROP IN MAINTENANCE DISCREPANCY AS FOLLOWS, UPON REMOVAL OF DOUBLERS FOR SB 727-57-0130 FOUND THE OUTBOARD NR 8 SLAT ACTUATOR MOUNT ANGLE TO BE CRACKED.  REMOVED NR 8 SLAT ACTUATOR CRACKED O/B MOUNT ANGLE IAW B-727 SRM 51-30-2.  FABRICATED NEW ANGLE FROM 7075 T-6 .063 INCH PO 9912495, DIMENSIONS 11 X 4 INCH IAW B-727 S/B 727-57-0130.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED O/B NR 8 SLAT ACTUATOR ANGLE IAW B-727 SRM 51-30-2 AND S/B 727-57-0130.
